Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Very scanty flow during period, slight brown discharge, on birth control pills. Pregnancy test required?

i have been on birth control since i been 16 i am now 20 and my period has never been late. im on the fifth day of my week of my period and i havent gotten my period yet except a tiny bit of brown discharge but barely any of it. is this normal or should i see a doc about a pregnancy test or my birth control pills? thanks answer asap
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

No contraception method is full proof. A pregnancy test can be done after 12 days of your expected period date.

I suggest you to

Visit your family doctor for a detail close examination.

Good Luck.


Dr Bandil K K
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor